# SDR SWIA202052671

- Difficulty date: August 4, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBOARD 131ALF IS BROKEN.  C-CHECK RO 9/21/2020.  ORDERED AND RECEIVED NEW FLOORBOARD PN: CMKRJ700FP-185N.  INSTALLED ON MXTRANS NR 21213507.
